# SDR CHQA200900144

- Difficulty date: June 14, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N373SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145543
- Aircraft time: 20,825 hours, 15,509 cycles
- Engine: Rroyce AE3007A13
- Engine time: 21,596 hours, 16,018 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Faulty
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IN THE CLIMB TO CRUISE PHASE OF THE FLIGHT THERE WAS A PLASTIC/ELECTRICAL SMELL AROUND THE FA JUMP SEAT AREA.  THE FIRST FEW ROWS OF THE AIRCRAFT COULD ALSO SMELL IT.  THERE WAS NO VISIBLE SMOKE AND NO BREAKERS WERE POPPED AND THERE WAS NO SMELL IN THE COCKPIT.  THE RECIRC FAN WAS TURNED ON AND THE SMELL DISSIPATED.  THE FLIGHT CONTINUED NORMALLY AND LANDED WITHOUT INCIDENT.  UPON INSPECTION IT WAS DISCOVERED BY MAINTENANCE THAT THE FORWARD CABIN EMERGENCY FLASHLIGHT WAS EMITTING THE ODOR.  IT WAS REPLACED AND ALL OPERATIONAL CHECKS WERE NORMAL.
